# SDR A6WA2019111146995

- Difficulty date: November 10, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 41,648 hours, 39,067 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R1020328
- Condition: Corroded
- Location: Rt Wing
- Part time: 41,648 hours, 39,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BATT RIB AT W.S.53.60 IS CORRODED.  AIRCRAFT REMOVED FROM SERVICE  REMOVED CORRODED R/H BATT RIB AT W.S.53.60 AND INSTALLED NEW SERVICABLE BATT RIB IAW CRJ 200 SRM 51-42-21, 51-42-06 AND 51-42-10.
